MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-70e.Serial number: (b)(6).Batch/lot number: 7100905.Model/catalog description: 1x16 perc lead trial kit, 70 cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
The patient reported experiencing progressively worsening headaches during the trial procedure.Dose adjustments and program optimization were attempted; however, these interventions were unsuccessful in alleviating the symptoms.As a result, a lead removal procedure was performed.

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25524939
Report Number3006630150-2026-04170
Device Sequence Number10741410
Product Code LGW
UDI-Device Identifier08714729837145
UDI-Public(01)08714729837145(17)280408(10)7100780
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70E
Device Catalogue NumberSC-2316-70E
Device Lot Number7100780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale